Advances in Differential Equations

Multiplicity results in a ball for $p$-Laplace equation with positive nonlinearity

S. Prashanth and K. Sreenadh

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider the equation $-\Delta_{p}u=u^{\alpha}+u^{q}$ where $0\le q <p-1 <\alpha\le p^{*}-1$ in the ball $B_{R}(0)\subset \mathbb R^{N}, N\ge 2.$ Here, $p^{*}=Np/(N-p)$. We show the existence of at least two positive solutions to the above equation for small enough balls when $\alpha=p^{*}-1$ and $q>0.$ Further if $p\in (1,2)$ and $\alpha\le p^{*}-1$, we show the existence of exactly two positive solutions for small enough balls when $q>0$, and at most two solutions when $q=0$. This we do by the asymptotic analysis of the corresponding Emden-Fowler equation.

Article information

Source
Adv. Differential Equations Volume 7, Number 7 (2002), 877-896.

Dates
First available in Project Euclid: 27 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1356651709

Mathematical Reviews number (MathSciNet)
MR1895169

Zentralblatt MATH identifier
1033.35039

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 34B15: Nonlinear boundary value problems 35B33: Critical exponents 35J60: Nonlinear elliptic equations

Citation

Prashanth, S.; Sreenadh, K. Multiplicity results in a ball for $p$-Laplace equation with positive nonlinearity. Adv. Differential Equations 7 (2002), no. 7, 877--896. https://projecteuclid.org/euclid.ade/1356651709.


Export citation